# SDR ASAA2019081233372

- Difficulty date: August 3, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 47,801 hours, 14,190 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 2 Eng Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

# 2 ENG EGT RED BOX, DID NOT HAPPEN DURING ENGINE START. GROUNDED - YES. REPLACED T49.5 S1 PROBE ASSY IAW AMM 77-21-01 PULLED 7EA CB AND RESET 7EA CBS. GROUND VERIFICATION TEST GOOD. POWER ASSURANCE TEST #5 PASSED AT 65% N1, EGT 578 DEG, N2 88.3 OAT +16C.
